MAUDE Adverse Event Report: HOSPIRA, INC. LIFESHIELD; SET, ADMINISTRATION, INTRAVASCULAR

HOSPIRA, INC. LIFESHIELD; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1265028
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Tubing broke off the side of the microbore extension set pre-pierced t-site.

Brand Name
LIFESHIELD
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
HOSPIRA, INC.
275 n field drive
lake forest IL 60045
MDR Report Key23496217
Report Number23496217
Device Sequence Number9048786
Product Code FPA
UDI-Device Identifier10887787005490
UDI-Public(01)10887787005490
Combination Product (Y/N)N
Initial Reporter StateIA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2025
Report Date (Section F) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1265028
Device Catalogue Number1265028
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/07/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/07/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/16/2025